BibTeX record journals/siamam/KingH98

download as .bib file

@article{DBLP:journals/siamam/KingH98,
  author    = {John R. King and
               Josephus Hulshof},
  title     = {Analysis of a Darcy Flow Model with a Dynamic Pressure Saturation
               Relation},
  journal   = {{SIAM} Journal of Applied Mathematics},
  volume    = {59},
  number    = {1},
  pages     = {318--346},
  year      = {1998},
  url       = {https://doi.org/10.1137/S0036139996308868},
  doi       = {10.1137/S0036139996308868},
  timestamp = {Sat, 20 May 2017 00:26:36 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/siamam/KingH98},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
maintained by Schloss Dagstuhl LZI, founded at University of Trier